MathSciNet Relay Station
MathSciNet bibliographic data
MR1149758 (92k:15059) 15A99
Chang, Stanley S.; Li, Chi-Kwong Certain isometries on ${\bf R}\sp n$. Linear Algebra Appl. 165 (1992), 251–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement